RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1973, Volume 28, Issue 6(174)  


Approximative properties of sets in normed linear shaces
L. P. Vlasov
3
On some problems of Banach
A. Pełczyński
67
Complemented subspaces in Banach spaces
M. I. Kadets, B. S. Mityagin
77
On Enflo's method of construction of Banach spaces without the approximation property
A. Pełczyński, T. Figiel
95
On the existence and the regularity of solutions of linear pseudodifferential equations
L. V. Hörmander
109
Stability of $C^\infty$ mappings. IV. Classification of stable germs by $\mathbf R$-algebras
J. N. Mather
165

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society
On coloring the graph of a triangulation of the $n$-sphere
É. G. Belaga
191
Manifolds with trivial canonical class
F. A. Bogomolov
193
Free products of linear $\Omega$-algebras
M. S. Burgin
195
Quasiisomorphisms of a Koszul complex
S. S. Strogalov
196
Homology and cohomology spheres
V. M. Bykov
197
A certain class of differential operators that admit a two-sided energy estimate
S. G. Gindikin
199
The multiplicative group of a field
A. V. Grishin
201
Sheaf-theoretic methods in the theory of the Lévy Laplacian
I. Ya. Dorfman
203
Automorphisms of linear groups over commutative rings with minimal condition
V. S. Drobotenko, É. S. Drobotenko, E. Ya. Pogorilyak
205
Integral geometry over a finite field
A. B. Zhornitskii, A. V. Zelevinskii
207
The degree of equivariant Fredholm maps
V. G. Zvyagin, È. M. Muhamadiev, Yu. I. Sapronov
209
Systems of linear equations over commutative rings
G. B. Kleiner
211
Elliptic operators with unbounded coefficients in the space $R^n$
M. I. Naralenkov
213
Brown–McCoy radical and prime radical of semigroups
E. N. Roiz, B. M. Shain
215
Smooth knots in a manifold with a contractible of spherical universal covering
S. G. Smirnov
217
The Aleksandrov diameters of balls in Banach spaces
M. I. Stesin
219
Group of quotients of the semigroup of nonsingular matrices with nonnegative elements
V. G. Fayans
221

Mathematical Events in the USSR and abroad
Josip Plemelj (photo)
Josip Plemelj (on the centenary of his birth)
V. A. Dobrovol'skii
223
Kiril Andreevich Rodosskii (photo)
Kiril Andreevich Rodosskii (on his sixtieth birthday)
A. F. Kudinov, N. G. Chudakov
227
Yurii Alekcandrovich Surinov (on his sixtieth birthday)
K. Ya. Kondrat'ev, V. I. Smirnov, L. N. Sretenskii, A. N. Tikhonov
231
Sixth Winter School-Symposium on Mathematical Programming and Related Questions
S. I. Zukhovitskii
233
School on the History of 19th and 20th Century Mathematics and Mechanics
S. S. Demidov
253

Reviews and Bibliography
New books on mathematics
L. P. Kalinina
257
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019